Download this issue
 Download this issue For screen
For printing
Recent Issues

Volume 18
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Quotients of admissible formal schemes and adic spaces by finite groups
409–475

Bogdan Zavyalov

Subconvexity bound for $\operatorname{GL}(3) \times \operatorname{GL}(2)$ $L$-functions: Hybrid level aspect
477–497

Sumit Kumar, Ritabrata Munshi and Saurabh Kumar Singh

A categorical Künneth formula for constructible Weil sheaves
499–536

Tamir Hemo, Timo Richarz and Jakob Scholbach

Generalized Igusa functions and ideal growth in nilpotent Lie rings
537–582

Angela Carnevale, Michael M. Schein and Christopher Voll

On Tamagawa numbers of CM tori
583–629

Pei-Xin Liang, Yasuhiro Oki, Hsin-Yi Yang and Chia-Fu Yu

Appendix: Jianing Li and Chia-Fu Yu

Open Access made possible by participating institutions via Subscribe to Open.